Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Flaking out on using stairs, warmness and pricking in feet post losing heavy blood due to self harming, history of transfusions. Suggestion?

hi im a 24yr old girl and 3 nights ago i lost alot of blood , unfortunantly as a result of self harm, now i cant get up my stairs without nearly flaking out, i cant seem to get warm and my feet feel like they have pins and needles. and im struggling to do anything. Ive had to have transfusions in the past. what happens if i dont get one this time? will i come right?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
From history it is not clear how much was blood lost.
But as you had h/o blood transfusion in the past so this time I think there might be big blood loss giving rise to all these symptoms.
Consult your doctor and get examined.
Treat the cause of having tendency to produce self harm.
Ok and take care.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor